Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 203907, 9 pages
http://dx.doi.org/10.1155/2014/203907
Research Article

New Interpretations of Cohen’s Kappa

Institute of Psychology, Unit Methodology and Statistics, Leiden University, P.O. Box 9555, 2300 RB Leiden, The Netherlands

Received 31 May 2014; Accepted 19 August 2014; Published 3 September 2014

Academic Editor: Yuehua Wu

Copyright © 2014 Matthijs J. Warrens. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matthijs J. Warrens, “New Interpretations of Cohen’s Kappa,” Journal of Mathematics, vol. 2014, Article ID 203907, 9 pages, 2014. https://doi.org/10.1155/2014/203907.